# SDR 2008FA0000877

- Difficulty date: November 20, 2008
- Submitted: December 2, 2008
- Operation: General aviation
- Aircraft: N551WH
- Make and model: Cessna 510
- Aircraft serial: 5100055
- Engine: Pwc PW615FA
- System (JASC): 2360 · Static Discharge System
- Part: Ground Stud
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADJACENT TO RT WING ACCESS PANEL 623DB THERE IS A GROUNDING POINT TO GROUND THE ACFT DURING FUELING OR WHILE PERFORMING MAINTENANCE.  IN AN ATTEMPT TO GROUND TO ACFT IN ORDER TO PERFORM MAINT, WE FOUND THE GROUNDING JACK MISSING.  PANEL 632DB WAS REMOVED AND UPON FURTHER INSP THE PARTS WERE FOUND FLOATING AROUND INSIDE THIS AY WHICH ALSO HOUSES THE AILERON CONTROL SECTOR.  SOME TYPE OF SAFETY SHOULD BE INCLUDED ON GROUNDING JACK TO PREVENT IT FROM COMING APART AND POTENTIALLY JAMMING THE AILERON.  (K)
